MathSciNet Relay Station
MathSciNet bibliographic data
MR2017961 57M25
Orevkov, S. Yu.; Shevchishin, V. V. Markov theorem for transversal links. J. Knot Theory Ramifications 12 (2003), no. 7, 905–913.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement